# SDR CALA2025032002999

- Difficulty date: March 20, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,749 hours, 20,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - EXTERIOR RIGHT OVERWING EGRESS AFT EMERGENCY LIGHT (2 TOTAL) WILL NOT TEST. REF WDM 33-51-14-902, FOUND CONNECTOR M10699J AT SEAT ROW 28DEF (SEE PICTURE).  NEED BATTERY PACK ME#75-3351-3-0041. MEL 3351B MAINTENANCE IS PLANNING ON CLEARING ITEM RELAMPED FWD OVERWING LIGHT OPS CK OK
